# SDR RRXA000296

- Difficulty date: May 14, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,069 hours, 24,370 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Harness
- Condition: Corroded
- Location: Egt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENGINE INFLIGHT SHUT DOWN DUE TO ERRATIC -OFF SCALE EGT INDICATION FOR BOTH ANALOG AND DIGITAL EGT READOUT.  TESTED NR 1 EGT SYSTEM IAW M/M 77-20-4, FOUND ALL TO BE WITHIN LIMITS.  USED WHEATSTONE BRIDGE (TT1000A) TEST BOX TO VERIFY EGT GAUGE AND EGT HARNESS.  BELIEVE CORRISION ON HARNESS CONNECTOR WAS CAUSE OF ERRATIC EGT.  CLEANED CONNECTOR GROUND, OP''S CHECK GOOD WITH TT100A TEST BOX.
